Editorial: IMA Journal of Management Mathematics special issue on demand forecasting for inventory management

Boylan, John and Syntetos, Aris A. (2008) Editorial: IMA Journal of Management Mathematics special issue on demand forecasting for inventory management. IMA Journal of Management Mathematics, 19 (2). pp. 99-100. ISSN 1471-678X

Full text not available from this repository.
Item Type: Article
Divisions: ?? BucksNewUniversity ??
Depositing User: ULCC Admin
Date Deposited: 23 Jul 2012 15:25
Last Modified: 11 Dec 2017 19:20
URI: http://bucks.repository.guildhe.ac.uk/id/eprint/9876

Actions (login required)

Edit Item Edit Item